# SDR AALA20071227

- Difficulty date: July 2, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT SIGN LIGHTS AT LEFT AND RIGHT NUMBER FOUR DOORS INOPERATIVE.  REPLACED BATTERY PACK AT LEFT NUMBER FOUR DOOR FOR EMERGENCY EXIT SIGN LIGHTS AT LEFT AND RIGHT NUMBER FOUR DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
